Advances in Pure Mathematics

Vol.3 No.2(2013), Paper ID 28684, 13 pages

DOI:10.4236/apm.2013.32038

 

Commuting Structure Jacobi Operator for Real Hypersurfaces in Complex Space Forms

 

U-Hang Ki, Hiroyuki Kurihara

 

The National Academy of Science, Seoul, Korea
Hachinohe National College of Technology, Aomori, Japan

 

Copyright © 2013 U-Hang Ki, Hiroyuki Kurihara et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


U. Ki and H. Kurihara, "Commuting Structure Jacobi Operator for Real Hypersurfaces in Complex Space Forms," Advances in Pure Mathematics, Vol. 3 No. 2, 2013, pp. 264-276. doi: 10.4236/apm.2013.32038.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.